# SDR PNSA0802

- Difficulty date: August 12, 2000
- Submitted: September 5, 2000
- Operation: General aviation
- Aircraft: N28KE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152049
- Aircraft time: 12,573 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PROPELLER RPM WAS LOW ON TAKEOFF.   TAKEOFF WAS ABORTED.  PROBLEM COULD NOT BE DUPLICATED.  (X)
